# SDR UIEA2019051104166

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,543 hours, 12,158 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3809
- Condition: Malfunctioned
- Location: Cabn Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG FWD CABIN TEMP PRIOR TO BLOCK.( TRANSFER TO MDDR # 111449 IAW DDG 21-61-06-02 CAT C DUE DATE 20-MAY-19.  LP 1063384-M5: REMOVED AND REPLACED FWD CABIN TEMP VALVE IAW AMM 21-61-07. OPS CHECK NORMAL. THIS CLEARS DMI 111449. )
